# SDR ASOA2014121611886

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 15,365 hours, 10,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT EXIT ROW BEHIND SEAT 12B MISSING.  INSTALLED THE EMERGENCY LIGHT IAW AMM 33-51-01.
